Alert archive / Arkansas / Areal Flood Warnings in 2013
Areal Flood Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at Jul 18, 2013, 5:23 PM CDT for Chicot County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2013, 5:23 PM CDT (22:23 UTC)
- Expired
- Jul 18, 2013, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Chicot County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 167 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2180 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
567
WGUS44 KJAN 182223
FLWJAN
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT THU JUL 18 2013
ARC017-190115-
/O.NEW.KJAN.FA.W.0021.130718T2223Z-130719T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICOT AR-
523 PM CDT THU JUL 18 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF LAKE VILLAGE...
* UNTIL 815 PM CDT
* AT 518 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAIN OVER THE WARNED AREA. RADAR
ESTIMATED 2 TO 5 INCHES OF RAIN HAVE FALLEN OVER THE WARNED AREA
IN THE PAST 3 HOURS AND HAS LED TO INCIDENTS OF FLOODING AND
HIGH WATER...PARTICULARLY AROUND LAKE VILLAGE. ONGOING RAIN IS
NOT HEAVY ENOUGH TO INCREASE FLOODING BUT WILL LIKELY SLOW
THE RECESSION OF WATER LEVELS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MISSISSIPPI RIVER...BIG BAYOU...DRY BAYOU...BOEUF RIVER...MACON,
BAYOU...BAYOU, DITCH...WARDS BAYOU AND FLESCHMANS BAYOU.
&&
LAT...LON 3338 9145 3344 9113 3343 9113 3342 9120
3341 9121 3338 9117 3338 9113 3336 9112
3335 9114 3329 9114 3324 9111 3313 9146
3333 9146
$$
BYBWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Jul 18, 3:18 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 18, 3:18 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 318 PM CDT THU JUL 18 2013 .SHORT TERM... SCATTERED STRONG STORMS CONTINUE TO DEVELOP FROM THE JACKSON METRO AREA WEST AND NORTHWEST IN ASSOCIATION WITH VORTICITY MAXIMUM MOVING WSW ACROSS AREA. RELATIVELY STEEP LOW TO MID LEVEL LAPSE RATES AND HIGH LOW LEVEL MOISTURE WILL CONTINUE TO SUPPORT GUSTY WINDS... FREQUENT LIGHTNING...AND MAYBE A LITTLE HAIL WITH THESE STORMS AS THEY BUILD SW INTO HIGH INSTABILITY AIRMASS. A FEW SEVERE STORMS MAY STILL OCCUR...ESPECIALLY NEAR MERGERS OR WHERE BOUNDARIES INTERACT CAUSING LOCAL UPDRAFT ENHANCEMENT. SUBSIDENCE IN WAKE OF VORTMAX HAS KEPT CONVECTION AT BAY FARTHER TO THE EAST ACROSS EASTERN MS SO FAR. HOWEVER...SATELLITE IMAGERY IS SHOWING SOME ENHANCED CU DEVELOPING ACROSS PARTS OF EAST CENTRAL MS...AND LAPS INDICATES FAIRLY RAPID DESTABILIZATION HAS OCCURRED ALONG AN AXIS FROM GLH TO QUITMAN...WITH SBLI DOWN AROUND -7. HENCE WILL KEEP CHANCE POPS IN FOR THE EVENING ALONG WITH A MENTION OF A STRONG STORM IN THIS AREA. DO NOT EXPECT THE COVERAGE OR INTENSITY OF CONVECTION LATER TONIGHT THAT WE SAW MOVE W FROM AL LAST NIGHT...BUT GIVEN PROXIMITY OF UPPER LOW CENTER TO OUR SW WILL KEEP SLGT CHANCE POPS IN ALL NIGHT. MODELS SHOW VERY LITTLE CHANGE TO OVERALL WEATHER PATTERN NEXT COUPLE OF DAYS AS UPPER LOW TAKES UP RESIDENCE OVER SOUTH CENTRAL LA...AND SPOKES OF ENERGY ROTATE AROUND IT AND INCITE SHRA/TSRA DEVELOPMENT. GREATEST POPS WILL BE DURING THE AFTERNOON/EVENING BUT WILL CERTAINLY NOT BE ABLE TO RULE OUT CONVECTION AT PRETTY MUCH ANY TIME. AS HAS BEEN RECENT TREND...GFS POPS SEEM TO LOW AND WERE RAISED 10-20 PCT MOST AREAS/PERIODS THROUGH SAT. LAPSE RATES DO NOT LOOK QUITE AS FAVORABLE FOR INTENSE CONVECTION NEXT COUPLE OF DAYS GIVEN A DEG OR TWO OF WARMING IN MID LEVELS...BUT WILL NEED TO ANALYZE OBSERVATIONAL DATA FOR ENHANCED AREAS OF MICROBURST POTENTIAL IN NEAR TERM. .LONG TERM... STATUS QUO PRETTY MUCH HOLDS INTO EARLY PART OF NEXT WEEK AS WEAKNESS/UPPER LOW MEANDERS AROUND AND KEEPS SCATTERED CONVECTION AROUND. 12Z MEDIUM RANGE MODELS IMPLY SOME POTENTIAL FOR A BIT OF A CHANGE IN SETUP TOWARD MIDDLE OF NEXT WEEK AS THERMAL RIDGE DROPS INTO AREA AND UPPER RIDGE BUILDS TO OUR W. IF THIS WERE TO PAN OUT...COULD SEE SOME TRULY HOT SUMMER WEATHER DEVELOP ACROSS THE REGION FOR REALLY THE FIRST TIME THIS SEASON. JUST SOMETHING TO KEEP AN EYE ON AT THIS POINT. && .AVIATION... TSRA IS ONGOING ACROSS THE MS DELTA REGION AND CENTRAL MS AND WILL MOVE INTO WRN AREAS THROUGH THE MID TO LATE AFTN HOURS. KGLH WILL BE IMPACTED BY TSRA NEXT HOUR WITH LIFR CONDS LIKELY AS VIS DROPS IN HEAVY DOWNPOURS. LIFR CONDS WILL IMPROVE BACK TO VFR BY 21Z. THE -RA NEAR KGWO WILL CONTINUE TO LIGHTEN AND ABATE BY 1930Z. THERE IS STILL SOME OUTSIDE CHANGE OF VCTS NEAR KJAN/KHKS THIS AFTN AND WILL CONTINUE WORDING IN TAFS. STORMS WILL DIMINISH THROUGH THE EARLY TO MID EVENING IN THE WEST. FOG POTENTIAL HAS INCREASED WITH SEVERAL SITES RECEIVED GOOD RAIN AMOUNTS TODAY. MVFR FOG/BR AT MOST LOCATIONS 08-14Z WITH IMPROVEMENT TO VFR THEREAFTER. ANOTHER ROUND OF SHOWERS AND STORMS IS LIKELY TOMORROW AND WILL PLACE VCTS IN TAFS FOR THE AFTN PERIOD. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 93 72 93 / 38 23 26 31 MERIDIAN 67 92 70 92 / 26 23 26 32 VICKSBURG 69 93 70 93 / 45 29 26 32 HATTIESBURG 70 90 72 93 / 29 35 26 44 NATCHEZ 69 91 70 92 / 36 46 26 45 GREENVILLE 71 94 72 93 / 38 27 26 32 GREENWOOD 70 93 71 93 / 34 26 26 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/JA
Hazardous weather outlook, Jul 18, 3:01 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT THU JUL 18 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>043-047>049-053>055-059>063-192015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS- RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 301 PM CDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WEST MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING AS A DISTURBANCE PIVOTS ACROSS THE REGION FROM THE EAST. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. SOME LOCALIZED DOWNPOURS COULD CAUSE FLASH FLOODING WITH STORM MOTION BEING SLOW. STORMS WILL SLOWLY DIMINISH THROUGH THE MID EVENING HOURS TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON AS THE SAME DISTURBANCE WILL REMAIN NEAR THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 50 TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS WITH SOME POSSIBLY PRODUCING LOCAL FLASH FLOODING. STORMS WILL SLOWLY DIMINISH THROUGH THE MID EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND POSSIBLY AGAIN TOMORROW. MSZ029>033-038-039-044>046-050>052-056>058-064>066-072>074-192015- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE- NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 301 PM CDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST MISSISSIPPI. .DAY ONE...TODAY AND FRIDAY STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH EARLY EVENING ACROSS EAST MISSISSIPPI. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. STORM MOTIONS WILL BE SLOW AT TIMES AND COULD ALLOW FOR LOCAL FLASH FLOODING IF OVER ONE SPOT TOO LONG. STRONG THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY ACROSS THE REGION AS THE DISTURBANCE REMAINS NEAR THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH AS WELL AS SOME SMALL HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Jul 18, 3:45 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD INDIANOLA 33.45N 90.64W
07/18/2013 SUNFLOWER MS EMERGENCY MNGR
NUMEROUS STREETS FLOODED IN INDIANOLA
&&
GERARDSpecial weather statement, Jul 18, 3:46 PM CDT, 1 hour 37 minutes before
MSZ049-182125-
RANKIN MS-
346 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT THU JUL 18 2013
...STRONG AND GUSTY THUNDERSTORM DEVELOPING OVER PEARL...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS
LOCATED OVER PEARL AT 346 PM CDT. THE STORM WAS NEARLY STATIONARY.
VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3220 9019 3225 9020 3227 9018 3229 9017
3229 9016 3232 9016 3235 9011 3237 9009
3236 8996 3220 9003
TIME...MOT...LOC 2046Z 092DEG 0KT 3227 9007
BYBSpecial weather statement, Jul 18, 3:58 PM CDT, 1 hour 25 minutes before
MSZ040-047-048-182145-
WARREN MS-ISSAQUENA MS-HINDS MS-
358 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT THU JUL 18 2013
...SHORT LINE OF GUSTY THUNDERSTORMS PUSHING SOUTHWEST TOWARD
VICKSBURG...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WIND GUSTS WAS LOCATED FROM VALLEY PARK TO 4 MILES SOUTHWEST OF
CLINTON AT 358 PM CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN HINDS...SOUTHEASTERN ISSAQUENA AND NORTHERN WARREN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3255 9109 3249 9105 3249 9099 3256 9108
3261 9100 3265 9102 3270 9097 3266 9096
3266 9074 3255 9065 3253 9056 3232 9024
3207 9047 3235 9088 3238 9088 3236 9090
3241 9097 3245 9098 3244 9102 3251 9111
TIME...MOT...LOC 2058Z 038DEG 8KT 3264 9089 3230 9039
BYBSpecial weather statement, Jul 18, 4:28 PM CDT, 55 minutes before
ARZ074-LAZ007>009-015-016-MSZ040-182230-
ASHLEY AR-ISSAQUENA MS-RICHLAND LA-MOREHOUSE LA-EAST CARROLL LA-
MADISON LA-WEST CARROLL LA-
428 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT THU JUL 18 2013
...LINE OF GUSTY THUNDERSTORMS PUSHING SOUTHWEST THROUGH THE
ARKLAMISS DELTA...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WIND GUSTS WAS LOCATED FROM 17 MILES NORTHWEST OF WEST CROSSETT
TO 12 MILES EAST OF OMEGA AT 428 PM CDT...MOVING SOUTHWEST AT 20 MPH.
HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN ISSAQUENA AND SOUTHWESTERN ASHLEY COUNTIES...
AND WEST CARROLL...MADISON...SOUTHERN EAST CARROLL...MOREHOUSE AND
NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3328 9204 3252 9086 3245 9086 3244 9086
3243 9096 3258 9097 3256 9108 3248 9100
3254 9110 3245 9108 3244 9097 3234 9097
3223 9112 3220 9132 3231 9149 3241 9149
3240 9163 3270 9198 3270 9206 3319 9214
TIME...MOT...LOC 2128Z 048DEG 16KT 3331 9225 3247 9096
BYBSpecial weather statement, Jul 18, 4:42 PM CDT, 41 minutes before
LAZ025-MSZ047-053-054-182240-
WARREN MS-COPIAH MS-CLAIBORNE MS-TENSAS LA-
442 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT THU JUL 18 2013
...LINE OF GUSTY STRONG THUNDERSTORMS PUSHING DOWN THE AXIS OF THE
MISSISSIPPI RIVER SOUTH OF VICKSBURG...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WIND GUSTS WAS LOCATED FROM 19 MILES NORTHWEST OF VICKSBURG TO 9
MILES NORTHEAST OF REGANTON AT 442 PM CDT...MOVING SOUTHWEST AT 15
MPH.
VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CLAIBORNE...EXTREME NORTHWESTERN COPIAH AND
WARREN COUNTIES...AND NORTHEASTERN TENSAS PARISH SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3224 9103 3219 9100 3229 9098 3236 9088
3237 9087 3234 9091 3236 9100 3244 9097
3245 9108 3254 9110 3255 9109 3248 9096
3244 9096 3235 9070 3207 9072 3205 9066
3195 9075 3222 9128
TIME...MOT...LOC 2142Z 039DEG 9KT 3247 9116 3222 9064
BYBSpecial weather statement, Jul 18, 5:14 PM CDT, 9 minutes before
LAZ007-008-015-016-023-182315-
RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-MADISON LA-WEST CARROLL LA-
514 PM CDT THU JUL 18 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT THU JUL 18 2013
...BROKEN LINE OF STORMS PUSHING SOUTH THROUGH NORTHEASTERN
LOUISIANA...
A BROKEN LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50
MPH WIND GUSTS WAS LOCATED FROM 16 MILES WEST OF BASTROP TO 6 MILES
SOUTHEAST OF TALLULAH AT 513 PM CDT...MOVING SOUTH AT 20 MPH.
HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN WEST CARROLL...MADISON...NORTHERN FRANKLIN...
SOUTHERN MOREHOUSE AND RICHLAND PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3259 9144 3255 9144 3254 9145 3254 9135
3236 9102 3223 9108 3221 9112 3225 9113
3225 9118 3220 9132 3220 9149 3202 9151
3201 9150 3228 9204 3251 9191 3265 9192
3270 9198 3270 9206 3289 9209
TIME...MOT...LOC 2213Z 020DEG 18KT 3284 9218 3232 9115
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 2:35 PM CDT | Special Weather Statement | JAN | Chicot | 60 min |
| Jul 18, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 40 min |
| Jul 18, 3:20 PM CDT | Flash Flood Warning | JAN | Chicot | 115 min |
Nearby
Areal Flood Warnings in Arkansas, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.